# SDR 95ZZZX3040

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3YV
- Make and model: Beech 1900D
- Aircraft serial: UE3
- Engine: Pwa PT6A67
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 310983901
- Condition: Galled
- Location: Prop Shaft
- Part time: 3,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWER SECTION WAS REPORTED AS HARD TO ROTATE.  UPON DISASSEMBLY, FOUND PROP SHAFT AND SLEEVE WAS GALLED IN SUCH A WAY THAT IT COULD NOT ROTATE FREELY.  IT HAS BEEN DETERMINED THE GALLING OCCURRED DUE TO FUEL OIL HEATER CONTAMINATING THE OIL SYSTEM WITH FUEL.
